# SDR AU960018

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12124027
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE REAR BULKHEAD CRACKED IN AREA OF RH HORIZONTAL  STABILISER FORWARD ATTACHMENT FITTING
